# SDR AALA202108029244

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 13,158 hours, 5,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST SHOWS FAULT FOR 11WL UNIT. REPLACED BATTERY FOR 11WL REF AMM 33-51-38.
